Infinitely divisible measures on the cone of an ordered locally convex vector spaces
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, p. 11-17
@article{ASCFM_1976__61_14_11_0,
     author = {Dettweiler, E.},
     title = {Infinitely divisible measures on the cone of an ordered locally convex vector spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {61},
     number = {14},
     year = {1976},
     pages = {11-17},
     zbl = {0353.60010},
     mrnumber = {461603},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__61_14_11_0}
}
Dettweiler, E. Infinitely divisible measures on the cone of an ordered locally convex vector spaces. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, pp. 11-17. http://www.numdam.org/item/ASCFM_1976__61_14_11_0/

[1] Dettweiler, E.: Grenzwertsätze für Wahrscheinlichkeitsmasze auf Badrikianschen Räumen. Z. Wahrscheinlichkeitstheorie verw. Gebiete 34, 285-311 (1976) | MR 402849 | Zbl 0309.60010

[2] Dettweiler, E.: Stabile Masze auf Badrikianschen Räumen. Math. Z. 146, 149-166 (1976) | MR 394786 | Zbl 0307.60012

[3] Kallenberg, O.: Lectures on random measures. University of North Carolina at Chapel Hill, Institute of Statistics Mineo Series n° 963 (1974)

[4] Neveu, J.: Processus ponctuels. Lectures. Ecole d'été de Saint-Flour (1976) | MR 474493 | Zbl 0439.60044

[5] Schaefer, H.H.: Topological Vector Spaces. New-York London Macmillan (1966) | MR 193469 | Zbl 0141.30503

[6] Schaefer,H.H.: Banach Lattices and Positive Operators. Berlin-Heidelberg-New-York, Springer (1974). | MR 423039 | Zbl 0296.47023